Paracetamol 500mg, Caffeine 65mg.
Panadol Extra Optizorb is a specially formulated caplet for fast effective pain relief. Panadol Extra Optizorb caplets contain 500mg of Paracetamol and 65mg of Caffeine which acts to further help the effectiveness of paracetamol. Panadol Extra Optizorb is suitable for asthmatics who are sensitive to aspirin and NSAIDs, breast feeding mothers, reducing fever, providing relief from cold and FLU like symptoms, and from the discomfort associated with a variety of temporary aches and pains. Included in this list of aches and pains is, Tension Headaches, Migraines, Period Pain, Arthritis, Backache, Osteoarthritis, Muscular Aches, and Toothache.
Panadol Extra Optizorb tablets are Gluten free, Lactose free, and Sugar free.
No prices listed for this product.